# SDR DALA1242409019

- Difficulty date: July 20, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 48,762 hours, 35,233 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1193-1212
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, LIGHTNING STRIKES WERE FOUND ON WINDOW BELT FRAME ON FWD LOWER CORNER.  ALSO ON AFT UPPER CORNER BTW BS 1193 AND 1212.  WINDOW BELT FRAME WAS BLENDED OUT  IAW ERA 504357-14 REV ORIG.
